# SDR CA110120007

- Difficulty date: January 20, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Airtrc AT802
- Aircraft time: 679 hours
- Engine: Pwc PW610FA
- Propeller: Hartzl HCB5MA3
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 7052410500
- Condition: Chafed
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE ANNUAL INSP, THE RUDDER CABLE ASSY PN 70524-10-500 WAS FOUND TO BE CHAFED WHERE THE CABLE PASSES THROUGH THE COCKPIT LOWER SKIN ASSY PN 11124-1. THE CABLE REQUIRED REPLACEMENT.
